# SDR DALA2017030301743

- Difficulty date: February 15, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 53,998 hours, 29,262 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR EXTERNAL RELEASE LOCKING HANDLE CABLE MISROUTED.  CORRECTED IAW AMM.
